| Catalog Number |
03003523001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
Event or Problem Description
The initial reporter received questionable chloride electrode results from 1 patient on a cobas integra 400 plus.The initial cl result was 85 mmol/l.The repeat results were 112 mmol/l, 109 mmol/l, and 108 mmol/l.No questionable results were reported outside of the laboratory.The results of 109 mmol/l and 108 mmol/l were deemed correct.The electrode serial number and expiration date were requested but not provided.
Additional Manufacturer Narrative
The integra 400 plus serial number was (b)(6).The field service engineer (fse) found that the chloride electrode was dry as the liquid inside had leaked out during shipping.The electrode was replaced.Calibration, qc, and ise diagnostics were performed successfully.The service maintenance actions performed by the fse resolved the issue.